# SDR ASAA2017113022755

- Difficulty date: November 30, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 29,841 hours, 8,890 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250455020
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND MAINT MSG NBR 77-20862 FOR NO#2 ENGINE. THIS IS AN ECONOMIC FAULT (THE BOTTOM LEFT EGT IS OUT OF RANGE, CT495S3). GROUNDED - YES. ACCOMPLISHED T/C 78273000. #2 ENGINE SHOWS MAINT MSG 77-20862 "THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE". ECONOMIC FAULT. ACCOMPLISHED #2 ENGINE EGT INDICATION SYSTEM TROUBLESHOOTING AND CONNECTOR CLEANING PER B737-800 AMM 77-21-00-140-801. PRE CLEAN READINGS: S1 77.4, S2 45.2, S3 -----, S4 79.53. POST CLEANING, S1 14.45, S2 5.75, S3 6.22, S4 8.73. POST CLEANING S1 AND S4 SPLIT DUE TO WEATHER/WIND CONDITIONS ON RAMP. ACCOMPLISHED T49.5 AND EGT SYSTEM INSPECTION REF AMM 77-21-01-200-801-F00. FOUND CJ9 HARNESS PIN 8 AND 9 FAIL MEG CHECK. NO OTHER FAULTS FOUND. REMOVED AND REPLACED CJ9 HARNESS REF AMM 73-21-06. ALL TESTS PASS NO NEW FAULTS. OPERATED ENGINE AT IDLE FOR 10 MINUTES. NO NEW MAINT MSG IN BITE. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
